# SDR SWAA2020061580175

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION REVEALED CRACK AT MAIN WHEEL WELL VERTICAL PRESSURE WEB AT LBL 35 WITH APPROXIMAT LENGTH 0.157'' EMANATING FROM FASTENER HOLE. / ACCOMPLISHED VERTICAL PRESSURE WEB DOUBLER REPAIR AT MAIN WHEEL WELL BS663 LBL 35 REF B737-700 SRM 57-10-10-2R-3 TABLE 202 FIG 203 THIS IS A CATEGORY 'B' REPAIR ALTERNATIVE 1 REPAIR 3 AND FIGURE 203 / REPAIR 3
